# SDR EISA99179

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 491-505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE 'C' CHECK WORK CARD, FOUND CORROSION ON RIGHT WING LOWER SURFACE OF AT WS 491.5 TO 505 BETWEEN STRINGER 5 AND 6.  REMOVED CORROSION PER SRM 51-10-6.  FABRICATED AND INSTALLED DOUBLER PER FLIGHT VEHICLES CONSULTING INC EO NR 57-99455 AND SRM 51-30-4.  (M)
